# SDR ASAA2023020341831

- Difficulty date: February 3, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 58,477 hours, 17,217 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DATA LINK SHOWING DATA LINK FAIL. GROUNDED - YES. ACCOMPLISHED FMCS - CPDLC FUNCTIONAL TEST REF B737-800 AMM 34-61-00-720-899 WITH NO FAULTS FOUND. ALL TEST PASS. "DATA LINK READY" SHOWN ON "ATC" PAGE.
